# SDR SWAA2016020448690

- Difficulty date: January 12, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 63,128 hours, 37,548 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT SKIN CRACKED AT STA 322.11.  REPAIRED SLAT IAW SRM.
